# SDR SWIA20231201004

- Difficulty date: October 14, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOASTAL 1A AFT IS CORRODED   (C-CHECK RO 12/04/2023)   INSTALLED NEW AFT DD1A INTERCOSTAL P/N 601R31902-317A IN PASSENGER DOOR. REF: CRJ700 SRM 51-42-06-001-001-A01 AND DWG 601R31702, REV: N M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
